Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: M. Naimark
Title: Normed rings
Additional book information: Noordhoff, Groningen, 1959. xvi+560 pp. $13.00.

Review Information:

Reviewer: Edgar R. Lorch
Journal: Bull. Amer. Math. Soc. 69 (1963), 193-195
DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10908-8